Hi everyone I’m a new member and this is my very first post so please forgive me if I’m rambling as not sure Where to begin. Well here goes I had a heart attack and had to have 2 stents back in January 2015. I’ve had lots of tests over the years since and was put on the usual cocktail of meds tempered to suit me. but I was recently changed from one of them Losartan to a new drug called Entresto but unfortunately this drug didn’t seem to agree with me. I became more breathless and lightheaded anyway after reaching 50mg (mid dose) my heart failure nurse had to recommend that due to symptoms I revert back to Losartan 50mg. Anyway I’m still after couple weeks back on Losartan occasionally feeling light headed. My blood pressure has always been on low side so am only able to manage low dose 1.25mg bisoprolol taken at night before bedtime. I’ve been on that dose for long time without feeling lightheaded as often as I do now. The lightheaded feeling makes me feel anxious and I guess that magnifies the situation. Is there anyone els out there on or been on Entresto? Anyone els feeling lightheaded occasionally? If so do you know the cause? I’m just praying it’s not my heart getting weaker or am I letting anxiety get the best of me? Thanks for reading this post any replies would be greatly appreciated.